MAUDE Adverse Event Report: EXPANDING INNOVATIONS, INC. X-PAC; INTERBODY FUSION DEVICE

EXPANDING INNOVATIONS, INC. X-PAC; INTERBODY FUSION DEVICE
Catalog Number EI2473LT
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Intervertebral Disc Compression or Protrusion (4524)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The device was implanted at l3-l4 on (b)(6) 2025.Intraoperative images provided by the surgeon indicate the cage was partially expanded at the time of deployment.Follow-up imaging obtained on (b)(6) 2025 demonstrates a reduction in cage height.The device remains implanted in this condition.Per the surgeon, the patient has demonstrated continued clinical improvement and reported satisfaction at follow-up visits on (b)(6) 2025 and (b)(6) 2026.The event was reported to ei by the surgeon during a routine follow-up communication on (b)(6) 2026.
 
Additional Manufacturer Narrative
Expanding innovations was notified that a cage used in a tlif procedure showed reduced height postoperatively.The surgery was performed on (b)(6) 2025.A 12 mm × 32 mm lordotic tall implant (ei2473lt) was placed at l3-l4 and appeared expanded approximately 2 mm in postoperative images.The patient is reported to be doing well, and the surgeon has indicated no further intervention is required.As the cage will not be removed, imaging is the only available data, and no additional analysis is possible.

Brand Name
X-PAC
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
EXPANDING INNOVATIONS, INC.
110 pioneer way, suite i
mountain view CA 94041
Manufacturer (Section G)
EXPANDING INNOVATIONS, INC.
110 pioneer way, suite i
mountain view CA 94041
Manufacturer Contact
mbithi muthini
110 pioneer way, suite i
mountain view, CA 94041
MDR Report Key24760408
Report Number3007289746-2026-00001
Device Sequence Number15742850
Product Code MAX
UDI-Device Identifier00850001720250
UDI-Public00850001720250
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K152539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEI2473LT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite